# SDR SWAA2020061290984

- Difficulty date: June 9, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 55,517 hours, 32,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS COMMON TO BATTERY PACK M 1674 INOP.  REPLACED EMERGENCY EXIT LIGHTS BATTERY PACK M1674 AND PERFORMED GOOD OPS CHECK PER AMM 33-51-06-960-805.
